Announcement

Collapse
No announcement yet.

Welcome

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vicki
    replied
    Jill- I went on a drug called Lupron in August of 1998. Since that time I can no longer wear contacts and my eyes are painfully dry. Also, I landed in the emergency room within a week of my third shot with severe urgency and frequency. I was diagnosed with interstitial cystitis soon after that. In fact, my urologist came to the emergency room and scheduled me for uro-dynamics and a cystoscopy. It really makes me wonder about the Lupron. -Vicki

    Leave a comment:


  • icnmgrjill
    started a topic Welcome

    Welcome

    Well.. I'm being personal here. I am having such a hard time with dry eyes that I thought I'd welcome your feedback and interest. And, of course, since so many medications can cause both, it made sense to have a board here! I hope that it's useful to us all.
Working...
X